# SDR CALA2024010800064

- Difficulty date: January 6, 2024
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N25982
- Make and model: Boeing 787-9
- Aircraft serial: 66139
- Aircraft time: 15,840 hours, 1,578 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Broken
- Location: #7 Brake Eba 1 C
- Part time: 21,103 hours, 2,023 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOA #7 BRAKE EBA 1 CONNECTOR PLUG DAMAGED. PERFORMED IDT INSPECTION REF. MLG BRAKE #7 ASSY - BRAKE ROD, PIN, WASHER, LOCK BOLT FOR PROPER INSTALLATION AND ORIENTATION AS REQUIRED BY GMM 09-10-05 CHAPTER 32 (B), NO DISCREPANCY FOUND. BRAKE, MLG, 787 OFF 78-3244-9-0011 4603 ON 0000 BRAKE, MLG, 787 OFF 78-3244-9-0011 4603 ON 78-3244-9-0011 4780 REMOVED AND REPLACED MLG BRAKE ASSY #7 REF DMC-B787- A-3245-07-00A-520A-A AND REF DMC-A3245-07-00A-3245-720A, AND PERFORMED BRAKE APLICATION OPS TEST REF DMC-B787-A-32-42-00-03A-320A-A. TEST OK.
